# SDR USAA060904

- Difficulty date: July 17, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CRACKED BS 500C, BETWEEN S-8R AND S-9R.  CUTOUT CRACKED AREA, AND DRILLED UP AND INSTALLED NEW REPAIR ANGLES IAW SRM 53-10-20D, DEFECT SIZE: .50".
